본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Forum of mathematics, sigma 28건

  1. [해외논문]   Modularity lifting results in parallel weight one and applications to the Artin conjecture: the tamely ramified case  

    KASSAEI, PAYMAN L. , SASAKI, SHU , TIAN, YICHAO
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We extend the modularity lifting result of P. Kassaei ('Modularity lifting in parallel weight one', J. Amer. Math. Soc. 26(1) (2013), 199–225) to allow Galois representations with some ramification at$\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}p$. We also prove modularity mod 5 of certain Galois representations. We use these results to prove new cases of the strong Artin conjecture over totally real fields in which 5 is unramified. As an ingredient of the proof, we provide a general result on the automatic analytic continuation of overconvergent$p$-adic Hilbert modular forms of finite slope which substantially generalizes a similar result in P. Kassaei ('Modularity lifting in parallel weight one', J. Amer. Math. Soc. 26(1) (2013), 199–225).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   SYLVESTER–GALLAI TYPE THEOREMS FOR APPROXIMATE COLLINEARITY  

    AI, ALBERT , DVIR, ZEEV , SARAF, SHUBHANGI , WIGDERSON, AVI
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We study questions in incidence geometry where the precise position of points is 'blurry' (for example due to noise, inaccuracy or error). Thus lines are replaced by narrow tubes, and more generally affine subspaces are replaced by their small neighborhood. We show that the presence of a sufficiently large number of approximately collinear triples in a set of points in${\mathbb{C}}^d$implies that the points are close to a low dimensional affine subspace. This can be viewed as a stable variant of the Sylvester–Gallai theorem and its extensions. Building on the recently found connection between Sylvester–Gallai type theorems and complex locally correctable codes (LCCs), we define the new notion of stable LCCs, in which the (local) correction procedure can also handle small perturbations in the Euclidean metric. We prove that such stable codes with constant query complexity do not exist. No impossibility results were known in any such local setting for more than two queries.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   VORTEX LIQUIDS AND THE GINZBURG–LANDAU EQUATION  

    KURZKE, MATTHIAS , SPIRN, DANIEL
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We establish vortex dynamics for the time-dependent Ginzburg–Landau equation for asymptotically large numbers of vortices for the problem without a gauge field and either Dirichlet or Neumann boundary conditions. As our main tool, we establish quantitative bounds on several fundamental quantities, including the kinetic energy, that lead to explicit convergence rates. For dilute vortex liquids, we prove that sequences of solutions converge to the hydrodynamic limit.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   HEEGAARD FLOER HOMOLOGY AND RATIONAL CUSPIDAL CURVES  

    BORODZIK, MACIEJ , LIVINGSTON, CHARLES
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We apply the methods of Heegaard Floer homology to identify topological properties of complex curves in$\mathbb{C}P^{2}$. As one application, we resolve an open conjecture that constrains the Alexander polynomial of the link of the singular point of the curve in the case that there is exactly one singular point, having connected link, and the curve is of genus zero. Generalizations apply in the case of multiple singular points.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   MULTIPLICATIVE SUB-HODGE STRUCTURES OF CONJUGATE VARIETIES  

    SCHREIEDER, STEFAN
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract For any subfield$K\subseteq \mathbb{C}$, not contained in an imaginary quadratic extension of$\mathbb{Q}$, we construct conjugate varieties whose algebras of$K$-rational ($p,p$)-classes are not isomorphic. This compares to the Hodge conjecture which predicts isomorphisms when$K$is contained in an imaginary quadratic extension of$\mathbb{Q}$; additionally, it shows that the complex Hodge structure on the complex cohomology algebra is not invariant under the Aut($\mathbb{C}$)-action on varieties. In our proofs, we find simply connected conjugate varieties whose multilinear intersection forms on$H^{2}(-,\mathbb{R})$are not (weakly) isomorphic. Using these, we detect nonhomeomorphic conjugate varieties for any fundamental group and in any birational equivalence class of dimension$\geq $10.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   CONSTRUCTION OF TWO-DIMENSIONAL QUANTUM FIELD MODELS THROUGH LONGO–WITTEN ENDOMORPHISMS  

    TANIMOTO, YOH
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We present a procedure for constructing families of local, massive and interacting Haag–Kastler nets on the two-dimensional spacetime through an operator-algebraic method. A proof of existence of local observables is given without relying on modular nuclearity. By a similar technique, another family of wedge-local nets is constructed using certain endomorphisms of conformal nets recently studied by Longo and Witten.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   FREE GROUPS AND AUTOMORPHISM GROUPS OF INFINITE STRUCTURES  

    LÜ , CKE, PHILIPP , SHELAH, SAHARON
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract Given a cardinal$\lambda $with$\lambda =\lambda ^{\aleph _0}$, we show that there is a field of cardinality$\lambda $whose automorphism group is a free group of rank$2^\lambda $. In the proof of this statement, we develop general techniques that enable us to realize certain groups as the automorphism group of structures of a given cardinality. They allow us to show that analogues of this result hold for free objects in various varieties of groups. For example, the free abelian group of rank$2^\lambda $is the automorphism group of a field of cardinality$\lambda $whenever$\lambda $is a cardinal with$\lambda =\lambda ^{\aleph _0}$. Moreover, we apply these techniques to show that consistently the assumption that$\lambda =\lambda ^{\aleph _0}$is not necessary for the existence of a field of cardinality$\lambda $whose automorphism group is a free group of rank$2^\lambda $. Finally, we use them to prove that the existence of a cardinal$\lambda $of uncountable cofinality with the property that there is no field of cardinality$\lambda $whose automorphism group is a free group of rank greater than$\lambda $implies the existence of large cardinals in certain inner models of set theory.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   SPARSE APPROXIMATION AND RECOVERY BY GREEDY ALGORITHMS IN BANACH SPACES  

    TEMLYAKOV, V. N.
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We study sparse approximation by greedy algorithms. We prove the Lebesgue-type inequalities for the weak Chebyshev greedy algorithm (WCGA), a generalization of the weak orthogonal matching pursuit to the case of a Banach space. The main novelty of these results is a Banach space setting instead of a Hilbert space setting. The results are proved for redundant dictionaries satisfying certain conditions. Then we apply these general results to the case of bases. In particular, we prove that the WCGA provides almost optimal sparse approximation for the trigonometric system in$L_p$,$2\le p<\infty $.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   THE EXISTENCE THEOREM FOR THE GENERAL RELATIVISTIC CAUCHY PROBLEM ON THE LIGHT-CONE  

    CHRUŚ , CIEL, PIOTR T.
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We prove existence of solutions of the vacuum Einstein equations with initial data induced by a smooth metric on a light-cone.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Raising the level for  

    THORNE, JACK A.
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We prove a simple level-raising result for regular algebraic, conjugate self-dual automorphic forms on$\mathrm{GL}_n$. This gives a systematic way to construct irreducible Galois representations whose residual representation is reducible.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지